Stochastic Comparison of Generalized Order Statistics from Two Samples in Sense of Variability Ordering

XIE Hongmei, ZHAO Jianguo

PDF(190 KB)
PDF(190 KB)
Journal of Shihezi University ›› 2012, Vol. 30 ›› Issue (3) : 389-391.

Stochastic Comparison of Generalized Order Statistics from Two Samples in Sense of Variability Ordering

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2012, 30(3): 389-391

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(190 KB)

Accesses

Citation

Detail

Sections
Recommended

/